# SDR REXA2015070100653

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Missing
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LT ENG UPPER TRANS COWL HAS RIVET MISSING & POSSIBLE CRACK ON INSIDE SKIN NEAR CTR LATCH.  REMOVED & REINSTALLED LT ENG UPPER TRANS COWL IAW AMM 78-33-01.  FNC TEST OF THRUST REVERSER GOOD IAW AMM 78-30-00.  EA 60024 COMPLIED WITH 954-03537.
